# SDR 99ZZZM288

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 89741016
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 7652 - IAD-PHL - DURING TAKEOFF, AIRCRAFT RETURNED FROM FLIGHT DUE TO NR 2 ENGINE ONLY PRODUCING 98.5 PERCENT.  MAINTENANCE REMOVED AND REPLACED RT ENGINE PROP GOVERNOR, OPS AND LEAK CHECK GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
